Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Consistency estimates for a double-layer potential and application to the numerical analysis of the boundary-element approximation of acoustic scattering by a penetrable object

Authors: A. Bendali and M. Souilah
Journal: Math. Comp. 62 (1994), 65-91
MSC: Primary 65N38; Secondary 65R20, 76M15, 76Q05
MathSciNet review: 1201067
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The consistency of the approximation of a double-layer potential when using a boundary-element method and approximating the curved boundary by a polygonal curve in two-dimensional problems or by a polyhedral surface in three-dimensional ones is investigated. The results are applied to the numerical analysis of the approximation of a model problem: the diffraction of a time-harmonic acoustic wave by a penetrable object.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N38, 65R20, 76M15, 76Q05

Retrieve articles in all journals with MSC: 65N38, 65R20, 76M15, 76Q05

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society